# SDR P5CA0200639

- Difficulty date: February 3, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 71,736 hours, 17,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unlocked
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, MAIN DECK SIDE CARGO DOOR LIGHT ILLUMINATED.  EMERGENCY DECLARED.  180,000 LBS OF FUEL WAS JETTISONED AND PRECAUTIONARY RETURN TO ICN WAS COMPLETED.  WARNING LIGHTS REMAINED ILLUMINATED AT BLOCK IN.  UPON INSPECTION, FOUND LATCH IN THE UNLOCKED POSITION.  INSIDE AND OUTSIDE MAIN DECK SIDE DOOR LATCH CHECKED NORMAL PER MM 52-71-00 PG 508.  DOOR WARNING LIGHT SYS CHECK OK.
